CSN Login
Members Online: 11

Treatment advice

Samsungtech1
Posts: 350
Joined: Jan 2011

My body rejected the degarilix .  It lasted almost two years, but my side effects in last two injections were too severe.

I was getting read to try another HT, but my Oncologist called me up and said he was quitting the hospital.  They scheduled a new Oncologist and he is not going to work. I was scheduled for a Lupron shot yesterday, alot better than degarilix.  Unfortunately I started having severe pain in one knee. No sleep last night.  Was ready to go to emergency, but started researching and it seems this is a common side effect.  Not sure how long it lasts.

Anyhow I am meeting with a new Onc in two weeks, but  Lupron is not going to cut it.  Any ideas gratefully accepted.  My PSA was .000 and two months later .002, now .008.  That is with the Degarilix.  It seems pretty good for three years not counting the nodules in lungs. 

If this new Onc does not work out thinking of heading for S.F.

moonlitnight
Posts: 58
Joined: May 2013

Hi Samsung Tech (I have an S4). Sorry to hear this. Not much I can say up here in Canada except we are going through the same frustrations. Your PSA is still very low. My guy's is 3.2 and rising. What other drugs have you been prescribed? Xtandi? Provenge?

MLN

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network